| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (battery life) issue.There is no indication the alleged product issue caused or contributed to an adverse event.The reporter was unable to participate in troubleshooting the issue with animas customer support due to an unrelated pump issue.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Follow-up #1: date of submission (b)(4) 2018 device evaluation: the device has been returned and evaluated by product analysis on (b)(4) 2018 with the following findings: a review of the black box showed no evidence of a short battery life with multiple call service 128 alarms.The returned battery cap fit.The alleged ¿short battery life" issue was unable to be adequately investigated.The pump alarmed with a call service 078 alarm on the first rewind attempt from moisture on the internal display screen, and on the printed circuit board and to the motor flex/connector.